# SDR UHLA2015032600234

- Difficulty date: March 20, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 23,523 hours, 20,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FRAME 65 TEE FITTING WAS FOUND TO BE CORRODED.  THE FITTING WAS REPLACED IAW SRM 51-40-02.
